# SDR QXEA200600672

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 15,166 hours, 22,065 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Condition: Malfunctioned
- Location: Ac Sys
- Part time: 123,036 hours, 133,123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2142 - AFTER ENGINE START THE R TRU CAUTION CAME ON FOR ABOUT 10 SECONDS THEN WENT OUT FOLLOWED BY NR 2 AC GENERATOR CAUTION ILLUMINATING AND STAYED ON.  RESET THE AC GEN NR 2 PER THE CHECKLIST RESULTED IN THE SAME SEQUENCE 1ST R TRU THEN NR 2.  MAINTENANCE REPLACED THE NR 2 BRUSH BLOCK DUE TO LOTS OF CARBON BUILDUP.  NO HELP.  REPLACED THE AC GENERATOR AND AC GCU IAW DHC-8-200 AMM TASK 24-21-00-000-801 AND 24-21-00-720-801.  FUNCTIONAL CHECKS GOOD.  NO LEAKED NOTED.  AIRCRAFT RETURNED TO SERVICE.
